# SDR DHL2003784002

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE DETECTOR CIRCUIT GRD ANNUNCIATOR ON P6-3 ILLUMINATED AFTER TO FROM KDAL  DEFERED IAW DHL MIL 26-9, CONTROL NR 13813, PLACARD INSTALLED, BY 35840 REF DMI NR 13813 (NR 3 ENGINE FIRE DTECTOR CIRCUIT GRD ANNUNCIATOR ON P6 -3 ILLUMINATED)  REMOVED AND REPLACED FIRE LOOP ON NR 3 ENGINE IAW B-MM 26-11-2 OP'S GOOD IAW B-MM 26- 11-01.  THIS CLEARS DMI NR 13813 PLACARDS REMOVED.
